If you have used Humira (adalimumab) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Humira, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
3 Replies to “Does Humira (adalimumab) cause or cure acne? Humira reviews.”
hi I have severe cystic acne. I have gone to a specialist and she has me going on a diet and wants to treat me with humira. my other skin specialist has had me on every antibiotic known to man and tore my guts up bad.
my question is humira a cure? There seems to be a lot of very nasty side effects is it worth being a ginie pig?
I just went through a week with golfball size cysts in my groin, thighs, and one arm pit as well as tennis ball size under my other pit. I was in bed for the week I couldn’t move. they finally broke all with in a day of each other now im leaking bad everywhere. I also have one on my tailbone that is draining constantly I go through boxes of bandages every week.
please please help if you can
Hi Ken, it sounds like you may have hidradenitis supporitva (spelling). You should see a dermatologist ASAP.
Had my third injection of Humira 40 mg subq 4 days ago. Noticed acne cysts on my face yesterday with worsening today. No other major diet or lifestyle changes to speak of. I was told symptom improvement from my inflammatory arthritis will probably take at least 3 cycles. Well this is the third cycle and now I am breaking out like a teenager. (I’m 52!)